Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 118, NWS Austin/San Antonio, TX

June 14, 2015Atascosa County, Bexar County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 14, 2015, 2:40 PM CDT for Atascosa County, Bexar County, Texas. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 2:40 PM CDT (19:40 UTC)
Expired
Jun 14, 2015, 5:00 PM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Atascosa County, TX, Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:14 PM CDTFLASH FLOOD1 N Brooks City Base, TXKATE SCHENCK AVE AT BEDFORD CLOSED DUE TO FLOODING
Jun 14, 3:45 PM CDTFLASH FLOOD1 Wnw Brooks City Base, TXOLD CORPUS CHRISTI AT HENDERSON COURT CLOSED DUE TO FLOODING
Jun 14, 3:56 PM CDTFLASH FLOOD2 W Live Oak, TX5 INCHES OF WATER OVER THE ROAD AT OLD OCONNOR AT LOOKOUT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1645 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WGUS54 KEWX 141940
FFWEWX
TXC013-029-142200-
/O.NEW.KEWX.FF.W.0118.150614T1940Z-150614T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 PM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
  BEXAR COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 500 PM CDT
    
* AT 236 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN FROM CHINA GROVE TO DOWNTOWN SAN ANTONIO TO LYTLE TO  
  POTEET. DOPPLER RADAR AND RAIN GAUGES INDICATED UP TO 5 INCHES OF 
  RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO CONTINUE. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SAN ANTONIO...LIVE OAK...LEON VALLEY...KIRBY...HELOTES...ALAMO
  HEIGHTS...WINDCREST...TERRELL HILLS...HOLLYWOOD PARK...SHAVANO
  PARK...LYTLE...OLMOS PARK...SOMERSET...ELMENDORF...CHINA GROVE...
  LACKLAND AFB...SEA WORLD...CROSS MOUNTAIN...THE DOMINION AND CASTLE
  HILLS.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2964 9836 2921 9833 2910 9856 2910 9879
      2967 9880

$$

CP
2 follow-up statements
009 
WGUS74 KEWX 142104
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT SUN JUN 14 2015

TXC013-029-142200-
/O.CON.KEWX.FF.W.0118.000000T0000Z-150614T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATASCOSA TX-BEXAR TX-
404 PM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN ATASCOSA AND BEXAR COUNTIES...

AT 402 PM CDT...DOPPLER RADAR INDICATED LIGHT TO MODERATE RAINS 
ACROSS BEXAR AND NORTHWESTERN ATASCOSA COUNTIES. DOPPLER RADAR AND 
RAIN GAUGES INDICATE UP TO 5 INCHES OF RAIN HAVE FALLEN. FLASH 
FLOODING WILL CONTINUE. IN ADDITION...RIVER FLOODING IS EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...LIVE OAK...LEON VALLEY...KIRBY...HELOTES...ALAMO
HEIGHTS...WINDCREST...TERRELL HILLS...HOLLYWOOD PARK...SHAVANO
PARK...LYTLE...OLMOS PARK...SOMERSET...ELMENDORF...CHINA GROVE...
LACKLAND AFB...SEA WORLD...CROSS MOUNTAIN...THE DOMINION AND CASTLE
HILLS.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1/4 INCH ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2964 9836 2921 9833 2910 9856 2910 9879
      2967 9880

$$

CP
512 
WGUS74 KEWX 142205
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 PM CDT SUN JUN 14 2015

TXC013-029-142214-
/O.EXP.KEWX.FF.W.0118.000000T0000Z-150614T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATASCOSA TX-BEXAR TX-
505 PM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN ATASCOSA AND BEXAR
COUNTIES HAS EXPIRED...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. HOWEVER...SOME SMALL STREAMS AND RIVERS WERE OUT 
OF BANKS OR IN FLOOD DUE TO EARLIER HEAVY RAINS. AN URBAN AND SMALL 
STREAM FLOOD ADVISORY IS IN EFFECT THROUGH 8 PM CDT. 

LAT...LON 2964 9836 2921 9833 2910 9856 2910 9879
      2967 9880

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 12:40 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 14, 12:40 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1240 PM CDT SUN JUN 14 2015

.AVIATION...
WHILE THE MORNING SHOWERS AND THUNDERSTORMS HAVE PUSHED OFF TO THE
EAST AND WEAKENED MORE SHOWERS AND STORMS HAVE DEVELOPED ACROSS
THE COASTAL PLAINS AND AROUND BEXAR COUNTY.

FOR AUS...MVFR CONDITIONS NOW WILL RISE TO VFR BY MID AFTERNOON.
SOME OF THE ACTIVITY AROUND SAN ANTONIO WILL SPREAD NORTHWARD SO
HAVE INCLUDED VCTS AT AUS FROM 21Z TO 00Z WHEN HIGH RESOLUTION
MODELS SUGGEST ACTIVITY SHOULD START TO PUSH EASTWARD. OVERNIGHT
CIGS/VISBY DETERIORATES TO MVFR AGAIN BY 05Z AND DOWN TO IFR FOR
THE MORNING HOURS BEGINNING AT 09Z. MORE ISOLATED SHOWERS AND
THUNDERSTORMS ARE FORECAST FOR TOMORROW SO HAVE COVERED THIS WITH
A VCSH/VCTS FOR THE DAY ON MONDAY.

FOR SAT/SSF...THUNDERSTORMS ARE ON GOING IN AND AROUND THE
TERMINALS CURRENTLY (1730Z). THESE WILL CONTINUE THROUGH THE
AFTERNOON HOURS SO HAVE INCLUDED BOTH VCTS WITH TEMPO TSRA AT BOTH
TERMINALS. ACTIVITY SHOULD START TO PUSH EASTWARD AND WEAKEN
BETWEEN 21Z AND 00Z WITH CONDITIONS IMPROVING TO VFR. SAT/SSF WILL
SEE SIMILAR CONDITIONS TO AUS TONIGHT...DROPPING DOWN TO IFR BY
MORNING WITH MORE SHOWERS AND THUNDERSTORMS POSSIBLE BY MONDAY
AFTERNOON.

AT DRT...MOSTLY VFR CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON
WITH A DRY FORECAST. INTERMITTENT MVFR IS POSSIBLE...AS WE HAVE
SEEN THIS MORNING BUT THESE CONDITIONS SHOULD BE VERY BRIEF.
MORE PERSISTENT MVFR CIGS WILL DEVELOP BY 10Z AND LAST THROUGH
THE MORNING HOURS MONDAY. VFR CONDITIONS WILL RETURN BY 17Z MONDAY
WITH A CONTINUED DRY WEATHER EXPECTED.

TAFS WILL BE UPDATED AS NEEDED THROUGH THE AFTERNOON BASED ON THE
DEVELOPMENT AND MOVEMENT OF THE SHOWER AND THUNDERSTORM ACTIVITY
IN THIS MOIST AND UNSTABLE ENVIRONMENT.

&&

.PREV DISCUSSION... /ISSUED 1045 AM CDT SUN JUN 14 2015/

UPDATE...DEEP MOISTURE FLUX CONVERGENCE ACROSS THE EASTERN
CWA EARLIER THIS MORNING LED TO THE DEVELOPMENT OF BANDS OF HEAVY
STREAMER SHOWERS AND THUNDERSTORMS ALONG AND EAST OF I-35/I-37.
TRENDS OVER THE PAST HOUR OR TWO IN THE CONVECTION NORTH OF I-10
IN THIS AREA HAVE BEEN DOWN AS CONVERGENCE WEAKENS AND FORCING
LIFTS NORTHEAST. BETWEEN 4-9 INCHES OF RAIN HAS FALLEN ACROSS
CENTRAL GUADALUPE COUNTY...WITH ONGOING FLASH FLOOD ISSUES ALONG
GERONIMO CREEK FEEDING INTO THE GUADALUPE RIVER.

TRENDS THROUGH THE REMAINDER OF THE LATE MORNING AND EARLY
AFTERNOON ARE GOING TO FAVOR RE-DEVELOPMENT OF SCATTERED TO
POSSIBLY NUMEROUS SHOWERS AND STORMS TO THE SOUTH AND WEST OF THIS
EARLY MORNING RAINFALL...AS BREAKS IN THE CLOUD COVER ALLOW FOR
DE-STABILIZATION OF A VERY MOIST AIRMASS. 12Z CRP SOUNDING
INDICATED AN UNSTABLE PROFILE ALONG WITH PWATS NOW NEAR 2 INCHES.
ALREADY SEEING EVIDENCE OF RE-DEVELOPMENT THIS OCCURRING NEAR A
SAN ANTONIO/BANDERA TO BEEVILLE LINE. 14Z RUN OF HRRR INITIALIZED
CLOSER THAN MANY OF THE OTHER HI RESOLUTION MODELS...AND SHOULD
THIS VERIFY THE ADDITIONAL DEVELOPMENT SOUTH AND WEST COULD MOVE
BACK OVER AREAS TO THE NORTHEAST THAT RECEIVED HEAVY RAINFALL
THIS MORNING. FOR THIS REASON...AND OUT OF ABUNDANCE OF
CAUTION...WILL MAINTAIN THE FLASH FLOOD WATCH CONFIGURATION AS IS
FOR NOW AND RE-EVALUATE ADDITION OR REMOVAL OF COUNTIES IN THE
AFTERNOON PACKAGE AS TRENDS DEVELOP.

PREV DISCUSSION... /ISSUED 717 AM CDT SUN JUN 14 2015/

AVIATION.../12Z TAF CYCLE/

MVFR TO IFR CONDITIONS ONGOING ALONG WITH SHRA AND SCT TSRA FOR KAUS
WITH VCSH FOR KSAT/KSSF. AN AIRPORT WEATHER WARNING IS IN EFFECT FOR
KAUS THROUGH 815AM LOCAL TIME FOR LIGHTNING IN THE VICINITY.
ADDITIONAL ACTIVITY IS LIKELY NEAR KSAT/KSSF THROUGH THE MORNING
HOURS. A LULL IN ACTIVITY SHOULD OCCUR THROUGH THE LATE MORNING
HOURS BUT NEW DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND WAS
HANDLED WITH A TEMPO GROUP IN ALL TAFS EXCEPT FOR KDRT. TSRA/SHRA
COULD BE HEAVY AT TIMES AND MAY REDUCE VISIBILITY QUICKLY. MOST
ACTIVITY WILL DISSIPATE THROUGH THE LATE EVENING. A NEW ROUND OF
SHOWERS WILL BE LIKELY EARLY MONDAY MORNING APPROACHING KAUS FROM THE
EAST. WINDS WILL BE SOUTH AROUND 10-15 KT WITH GUSTS TO NEAR 20 KT
AT TIMES.

PREV DISCUSSION... /ISSUED 415 AM CDT SUN JUN 14 2015/

SHORT TERM (TODAY THROUGH MONDAY)...

MAIN HIGHLIGHTS ARE THE ONGOING CONVECTION THIS MORNING THAT HAS
LEAD TO SOME LOCALIZED FLASH FLOODING AND EXPECTED ADDITIONAL
SCATTERED SHOWERS/TSTORMS THIS AFTERNOON AND AGAIN MONDAY AFTERNOON.

A SEMI-ORGANIZED TSTORM LINE CURRENTLY EXTENTS FROM KERR ARCING BACK
SOUTHWEST INTO MAVERICK COUNTY ALONG WITH SCATTERED SHOWERS ACROSS
CENTRAL AND EASTERN AREAS. THE SOUTHERN FLANK OF THIS LINE IS
ORIENTED MORE EAST TO WEST AND HAS A SLOWER FORWARD MOTION ALLOWING
FOR HIGHER RAINFALL RATES LEADING TO LOCALIZED FLASH FLOODING.
HOURLY RAINFALL RATES NEAR 1-2" ARE OCCURRING OVER UVALDE...ZAVALA
AND MAVERICK THAT WILL CONTINUE TO COMPOUND ANY LOCAL FLOODING
ISSUES. THIS LINE SHOULD CONTINUE TO SLOWLY WEAKEN THROUGH 5-6AM
WITH OVERALL RAINFALL RATES DECREASING. THE SCATTERED SHOWERS ALONG
AND EAST OF US HWY 281 WILL PERSIST THROUGH THE OVERNIGHT AND INTO
THE MORNING HOURS AS THE LOW-LVL JET OF 35-40 KT CONTINUES PER KEWX
VAD WIND PROFILE.

BY 6-9AM...FEEL THE LINE OUT WEST WILL HAVE MOSTLY DISSIPATED BUT
WILL LEAVE AN OUTFLOW BOUNDARY TO BE A LATER FOCUSING TRIGGER FOR
MORE ACTIVITY THIS AFTERNOON. ALSO AT THIS TIME...THE SCT ACTIVITY
THAT IS NOW ON GOING WILL LIKELY CONTINUE AND REGENERATE INTO THE
AFTERNOON AS HEATING TAKES PLACE. WITH LITTLE TO NO CIN...SHALLOW
SHOWERS SHOULD BE QUITE NUMEROUS THIS AFTN. ONCE OUTFLOWS BEGIN TO
PROPAGATE LIKE YESTERDAY...FEEL THESE COLLISIONS AND THE POSSIBLE
LARGER OUTFLOW FROM THE MAIN LINE COULD AID IN PULSE STRONG
THUNDERSTORMS. MOST SHOULD STAY SUB-SEVERE WITH PROGGED 2000 J/KG AND
WEAK SHEAR /20KT 0-6 KM/ BUT SOME WIND GUSTS OF 40-50 MPH AND SMALL
HAIL COULD BE POSSIBLE. LOCALIZED HEAVY RAIN WILL NEED TO BE
MONITORED FOR ALSO AND WILL BE MENTIONED IN THE HWO. ANOTHER MORE
POTENT ROUND OF TSTORMS SHOULD AGAIN FIRE OVER THE BIG BEND AND WEST
TEXAS LATE THIS AFTERNOON AND TONIGHT AND WILL NEED TO MONITOR IF
THE SOUTHERN FRINGE MAKES IT INTO VAL VERDE BUT ACTIVITY SHOULD BE
MORE LIMITED THAN CURRENT CONDITIONS THIS TIME TOMORROW.

FOR MONDAY...SHOWER ACTIVITY WILL LIKELY BE ONGOING IN THE MORNING
FOR EASTERN AREAS AS THE FIRST OUTER BANDS OF A TROPICAL
DISTURBANCE INFLUENCE THE REGION. EXPECT ADDITIONAL SCATTERED
SHOWERS TO MOVE INLAND WITH GREATEST SHOWER FOCUS WEST OF US HWY 83
AND ESPECIALLY ALONG AND EAST OF I-35. OVERALL TOTALS THROUGH MONDAY
SHOULD REMAIN BETWEEN 1-2 INCHES IN LOCALIZED AREAS WITH SOME AREAS
RECEIVING LESS.

LONG TERM (TUESDAY THROUGH SATURDAY)...

POTENTIALLY MODERATE TO HIGH IMPACTS FROM FLASH AND RIVER FLOODING
COULD BE POSSIBLE TUESDAY THROUGH THURSDAY FOR AREAS ALONG AND EAST
OF I-35...ESPECIALLY FOR EASTERN COUNTIES AS A POSSIBLE TROPICAL
DISTURBANCE PASSES CLOSE TO THE REGION. RAINFALL AMOUNTS COULD RANGE
FROM 2-4 INCHES WITH LOCALIZED AMOUNTS OF 5-6 INCHES DURING THIS
TIME FRAME. THIS WILL BE HIGHLIGHTED IN THE HAZARDOUS WEATHER
OUTLOOK.

GLOBAL AND REGIONAL MODELS ALL AGREE ON THE DEVELOPMENT OF A WEAK
TROPICAL SYSTEM TRACKING ACROSS THE SOUTHERN GULF AND TOWARDS THE
TEXAS COAST EARLY NEXT WEEK. AT THIS POINT...IT IS NOT EXPECTED THAT
A STRONG CYCLONE GIVEN THE INTENSITY GUIDANCE ENVELOPE AND OVERALL
SHEAR SET-UP. THERE IS MUCH UNCERTAINTY IN THE EVOLUTION BUT THE
OVERALL HAZARDS WILL BE DISCUSSED GIVEN THE MOST LIKELY POSSIBILITY.
THE OP GFS IS MORE WEST TOWARDS BAFFIN BAY WITH EC TOWARDS MATAGORDA
BAY AND NAM FARTHER WEST TOWARDS HOUSTON. GFS ENSEMBLE TRACKS FAVOR
MORE OF AN EC SOLUTION AND FEEL THIS IS THE BEST CONCENSUS AS IT
TRACKS INLAND OVER FAR EASTERN ZONES. THIS POSSIBLE TRACK WOULD
FAVOR HIGHER RAINFALL AMOUNTS ALONG AND EAST OF THE CENTER OF
CIRCULATION. MOST GUIDANCE AGREES THAT HIGHEST TOTALS WILL LIKELY
FALL EAST OF LAVACA/FAYETTE COUNTIES TOWARDS HOUSTON. HOWEVER, FAR
EAST ZONES WILL HAVE THE HIGHEST RISK FOR MULTIPLE PERIODS OF HEAVY
RAIN. WITH THE SURFACE LOW COMING ASHORE NEAR MID-DAY TUESDAY...THIS
WILL BE THE BEGINNING WINDOW FOR THESE HEAVY RAIN PERIODS TO OCCUR.
OVERNIGHT TUESDAY AND THROUGH WEDNESDAY WILL BE THE TIME FRAME WITH
HIGHEST LIKELIHOOD OF IMPACT WEATHER FOR EASTERN ZONES AS HEAVY RAIN
COULD SET UP OVER THIS AREA. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6
INCHES WILL BE POSSIBLE. THESE VALUES WILL GREATLY DEPEND ON THE
SURFACE LOW TRACK AND ANY DEVIATION LEFT/WEST COULD RESULT IN MORE
RAINFALL. GLOBAL MODELS DO INDICATE SUBSTANTIAL (HIGHER THAN AMOUNTS
MENTIONED ABOVE) AMOUNTS OF RAINFALL JUST EAST OF OUR AREA AND
TRENDS WILL NEED TO MONITORED CLOSELY.

THE H5 PATTERN WILL CONTINUE TO FEATURE A TROUGH WEAKNESS CENTERED
BETWEEN THE SUBTROPICAL HIGHS THROUGH THE END OF THE WEEK THAT WILL
ALLOW FOR DIURNAL ACTIVITY THURSDAY AND FRIDAY. BY THE
WEEKEND...SLIGHTLY STRONGER RIDGING SHOULD SHIFT OVER THE REGION AND
REDUCE RAIN CHANCE TO ONLY 20-30% DURING THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  88  73  86  73 /  20  60  40  60  50
AUSTIN BERGSTROM INTL AIRPORT  72  87  72  86  73 /  20  60  40  60  50
NEW BRAUNFELS MUNI AIRPORT     73  89  73  88  73 /  20  60  40  60  50
BURNET MUNI AIRPORT            72  87  71  85  72 /  20  50  30  60  40
DEL RIO INTL AIRPORT           75  92  75  93  75 /  30  20  20  20  20
GEORGETOWN MUNI AIRPORT        73  87  72  85  72 /  20  60  40  60  50
HONDO MUNI AIRPORT             74  90  74  90  74 /  20  40  20  40  40
SAN MARCOS MUNI AIRPORT        72  88  73  86  72 /  20  60  40  60  50
LA GRANGE - FAYETTE REGIONAL   74  88  74  85  74 /  30  70  40  80  70
SAN ANTONIO INTL AIRPORT       74  89  75  88  75 /  20  50  30  50  40
STINSON MUNI AIRPORT           74  90  75  90  74 /  20  50  30  50  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES:
ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...TREADWAY
SYNOPTIC/GRIDS...76
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 AM CDT SUN JUN 14 2015

TXZ171>173-183>194-202>209-217>225-228-150930-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
429 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS
WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE
HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS
THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40
TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP
ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO
VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM
STRENGTH WILL WANE BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND
THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN
GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS
COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL
CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS
COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY
RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE
EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST
THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM
NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED
6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED
TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON
THIS SYSTEM BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY.

ALLEN

In the hours before

Local storm report, Jun 14, 1:27 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
127 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLASH FLOOD      2 NNE SEA WORLD         29.49N  98.69W
06/14/2015                   BEXAR              TX   PUBLIC

            FLOODED INTERSECTION AT LES HARRISON DRIVE AND HIDDEN
            FIELD...ALSO THERE ARE OTHER NUMEROUS ROADS IN THIS AREA
            BETWEEN 1604 AND 410 THAT ARE FLOODED

&&

EVENT NUMBER EWX1500647

SBS
Local storm report, Jun 14, 1:47 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FLASH FLOOD      2 S SAN ANTONIO         29.40N  98.49W
06/14/2015                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER RESCUE AT S. ST. MARYS STREET AND JACOBS
            STREET...THERE ARE ALSO SEVERAL OTEHR WATER RESCUES
            ONGOING ACROSS THE SAN ANTONIO METRO AREA

&&

EVENT NUMBER EWX1500648

SBS
Local storm report, Jun 14, 1:49 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
149 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FLASH FLOOD      2 S SAN ANTONIO         29.40N  98.49W
06/14/2015                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER RESCUE AT S. ST. MARYS STREET AND JACOBS
            STREET...THERE ARE ALSO SEVERAL OTHER WATER RESCUES
            ONGOING ACROSS THE SAN ANTONIO METRO AREA

&&

CORRECTED REMARKS

EVENT NUMBER EWX1500648

SBS
Local storm report, Jun 14, 2:03 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
203 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HEAVY RAIN       BALCONES HEIGHTS        29.49N  98.55W
06/14/2015  M4.00 INCH       BEXAR              TX   AMATEUR RADIO

            FOUR INCHES OF RAIN FELL BETWEEN 1030AM AND 1PM

&&

EVENT NUMBER EWX1500649

SBS
Local storm report, Jun 14, 2:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     FLASH FLOOD      2 SSW SHAVANO PARK      29.55N  98.56W
06/14/2015                   BEXAR              TX   BROADCAST MEDIA

            OVER A FOOT OF WATER OVER THE ROAD AT SLEEPY HOLLOW
            STREET AND SUNBURST STREET

&&

EVENT NUMBER EWX1500650

SBS
Special weather statement, Jun 14, 2:24 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT SUN JUN 14 2015

TXZ205-207-221-142000-
BEXAR TX-WILSON TX-GUADALUPE TX-
224 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...EAST
CENTRAL BEXAR AND NORTH CENTRAL WILSON COUNTIES UNTIL 300 PM CDT...

AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. HEDWIG...OR 13 MILES SOUTH OF UNIVERSAL CITY...MOVING NORTH AT 25
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...UNIVERSAL CITY...SCHERTZ...CIBOLO...LIVE OAK...SELMA...
ST. HEDWIG...CHINA GROVE...MARION...SANTA CLARA...NEW BERLIN...
ZUEHL...CONVERSE...LONE OAK...FRIENDLY CORNER...SAYERS...RANDOLPH
AFB...ADKINS...PARITA AND MARTINEZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2931 9832 2961 9838 2960 9832 2959 9831
      2960 9829 2958 9806 2930 9817
TIME...MOT...LOC 1923Z 182DEG 22KT 2937 9822

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:02 PM CDTSpecial Weather StatementEWXVal Verde58 min
Jun 13, 10:19 PM CDTFlash Flood WarningEWXVal Verde116 min
Jun 13, 11:19 PM CDTSevere Thunderstorm WarningEWXVal Verde41 min
Jun 13, 11:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
Jun 13, 11:49 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
Jun 13, 11:57 PM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
Jun 14, 12:20 AM CDTSpecial Weather StatementEWXKinney40 min
Jun 14, 12:50 AM CDTFlash Flood WarningEWXKinney, Maverick, Val Verde3 hr
Jun 14, 1:28 AM CDTSpecial Weather StatementEWXKerr, Kinney, Real, Uvalde47 min
Jun 14, 2:21 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
Jun 14, 3:22 AM CDTAreal Flood AdvisoryEWXBandera, Real3 hr
Jun 14, 4:07 AM CDTFlash Flood WarningEWXBandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more3 hr
Jun 14, 4:22 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe3 hr
Jun 14, 4:51 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Travis3 hr
Jun 14, 5:20 AM CDTFlash Flood WarningEWXComal, Hays, Travis4 hr
Jun 14, 5:39 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more4 hr
Jun 14, 6:14 AM CDTFlash Flood WarningEWXBexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more4 hr
Jun 14, 6:34 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:44 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more15 hr
Jun 14, 6:55 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXCaldwell, Gonzales23 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXGonzales54 hr
Jun 14, 9:28 AM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 10:01 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell3 hr
Jun 14, 10:18 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Jun 14, 10:55 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 14, 11:41 AM CDTFlash Flood WarningEWXBexar3 hr
Jun 14, 1:44 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Jun 14, 2:05 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more3 hr
Jun 14, 2:24 PM CDTSpecial Weather StatementEWXBexar36 min
Jun 14, 2:27 PM CDTRiver Flood WarningEWXBexar19 hr
Jun 14, 2:43 PM CDTSpecial Weather StatementEWXWilson32 min
Jun 14, 3:36 PM CDTSpecial Weather StatementEWXComal, Guadalupe24 min
Jun 14, 3:42 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar26 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar, Wilson41 hr
Jun 14, 4:07 PM CDTSpecial Weather StatementEWXTravis23 min
Jun 14, 4:32 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 14, 5:01 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Wilson3 hr
Jun 14, 5:41 PM CDTAreal Flood AdvisoryEWXZavala2 hr
Jun 14, 6:00 PM CDTSpecial Weather StatementEWXZavala30 min
Jun 14, 6:40 PM CDTSpecial Weather StatementEWXZavala65 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.